# SDR AALA20170108006

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 56,335 hours, 13,949 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. LANDING UNEVENTFUL. TRAILING EDGE FLAP DISAGREE INDICATION WHILE SELECTING FLAP LEVER FROM 15 DEGREES TO 20 DEGREES. ACCOMPLISHED FIM 27-51-01 AND FLAP/SLAT ELECTRONICS UNIT TEST IAW AMM 27-51-01-722-005. OPERATIONAL CHECK GOOD.
